EconPapers    
Economics at your fingertips  
 

Robustness of intermediate agreements for the Discrete Raiffa solution

Walter Trockel ()

No 472, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

Abstract: These notes consist of two parts. In the first one I present a counter example to Proposition 3 of Anbarci & Sun (2013). In the second part I propose a correction based on an axiom similar to one used by Salonen (1988) in the first axiomatization of the Discrete Raiffa solution.

Pages: 10
Date: 2014-04-15
New Economics Papers: this item is included in nep-dge and nep-lab
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
https://pub.uni-bielefeld.de/download/2671745/2671746 First Version, 2012 (application/pdf)

Related works:
Journal Article: Robustness of intermediate agreements for the discrete Raiffa solution (2014) Downloads
Working Paper: Robustness of intermediate agreements for the Discrete Raiffa solution (2014) Downloads
Working Paper: Robustness of Intermediate Agreements for the Discrete Raiffa Solution (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:472

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2022-08-05
Handle: RePEc:bie:wpaper:472